Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is there anything I need to worry about?

My baby boy was walking so good until I got his shots last Friday which was 1 week ago, and now his walking is totally diff he falls down after a few steps and he is also now real clumsy!!

Answer Question
 
KimberlyAtes

Asked by KimberlyAtes at 10:28 PM on Aug. 28, 2009 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (5)
  • I would call the docs just to make sure!!!!!!
    crazy4u49033

    Answer by crazy4u49033 at 10:29 PM on Aug. 28, 2009

  • Yeah i agree i would call his doc and ask about it ..
    mblucky

    Answer by mblucky at 10:47 PM on Aug. 28, 2009

  • Yea, just call to make sure....his legs may be sore...I know my DD had a knot on hers after shots
    Jan40

    Answer by Jan40 at 10:51 PM on Aug. 28, 2009

  • EMLA Cream is used for:





    Relieving pain of normal intact skin and numbing skin to pain from injections and other medical procedures.

    EMLA Cream is a local anesthetic. It works by blocking nerves from transmitting painful impulses to the brain.

    slvrspoon98

    Answer by slvrspoon98 at 12:37 AM on Aug. 30, 2009

  • Most def call the doctor!
    TSlaton

    Answer by TSlaton at 3:01 PM on Sep. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN